# SDR AWXA0000393

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697816348
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL, STRINGER 18A CRACKED STA 727 FROM FASTENER HOLE TO END OF STRINGER.  REMOVED AND REPLACED STRINGER 18A RIGHT CHANNEL AT FS 727, IAW SRM 51-40-02.  FASTENERS SEALED IAW SRM 51-20-05.
